Indiana University Northwest
notice
Surekha Rao portrait

Surekha Rao

Associate Professor

Dunes Medical/Professional Building, Room 1122

Research

Research Interests:
Forecasting for Business & Industry
Econometric Modeling
Application of Bayesian Methods
Globalizaton and International Trade
Quality of Life Models & Sustainability
International Gender Issues
Mathematical Methods in Economics
Emerging Economies & Economic Reform

Selected Recent Publications
A Bayesian Extension of the J-test for Non-nested hypotheses, with Moheb Ghali and John Krieg, Journal of Quantitative Economics, new series vol. 9, ( old series vol. 25) January 2011 pp.53-72

Bayesian Estimation of MTTF for Exponential Distribution: A Bessel Function Life Testing Model” with Sharad Saxena, Housila P. Singh , Omprakash K. Gupta, Model Assisted Statistics and Applications (MASA), IOS Press, vol. 5, 2010, pp. 283-291

May’s Theorem in an Infinite Setting: with K.P.S. Bhaskara Rao; Journal of Mathematical Economics, 2010, Vol. 46, issue 1, pp. 50-55

The Impact of Wal-Mart Business Practices: A Regional Analysis, with Cynthia O’Dell, International Journal of Business and Economic Perspectives, 2008, Vol.3, No.1, pp.1-11

Selected Past Publications
Speed of Adjustment and Production Smoothing Hypothesis: with Moheb Ghali : International Journal of Production Economics, 2001, Vol. 71, 1-3, pp. 55-65

Comparison of Some Bayesian Heteroscedastic Error Models, with W.E. Griffiths, Statistica, 1990, anno l, n.1, pp. 109-117.

A Note on a Posterior Approximation in a Heteroscedastic Model, with W.E. Griffiths, Economics Letters, 1986, pp. 249 - 252.

A Monte Carlo Evaluation of the Power of Some Tests for Heteroscedasticity, with W.E. Griffiths, Journal of Econometrics, 1986, Vol. 31 pp. 219 – 231

A Monte Carlo Comparison of Some Bayesian and Sampling Theory Estimators in Heteroscedastic Error Models, with W.E. Griffiths, Communications in Statistics, Series B, 1984, Vol.13, pp. 85- 105

Bayesian Estimation of a Random Coefficient Model, with W. E. Griffiths and R.G. Drynan, Journal of Econometrics, 1979, Vol.10, pp. 201– 220